MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC ORP PEDIATRIC SURGERY PACK; GENERAL SURGERY TRAY

CARDINAL HEALTH 200, LLC ORP PEDIATRIC SURGERY PACK; GENERAL SURGERY TRAY
Model Number SBAHDPSVCJ
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
Pds surgical pack with unknown lint in 4x4 rfid sponges.

Brand Name
ORP PEDIATRIC SURGERY PACK
Common Device Name
GENERAL SURGERY TRAY
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
MDR Report Key18920594
Report Number18920594
Device Sequence Number20753716
Product Code LRO
UDI-Device Identifier10197106474549
UDI-Public(01)10197106474549(11)231115(17)260601(10)178139
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/21/2024
Report Date (Section F) 02/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSBAHDPSVCJ
Device Catalogue NumberSBAHDPSVCJ
Device Lot Number178139
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/18/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/18/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA02/21/2024